# SDR SWAA990618

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD GALLEY DOOR, LOWER HINGE CUTOUT HAS A .5 INCH LONG CRACK AT FUSELAGE SKIN. REPAIRED SKIN PER DALFORT XEA NR X2-53-241.
